# SDR DALA2019020700827

- Difficulty date: February 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 69,177 hours, 50,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROWS 14-22. REPL BATTERY PACK REF MD88 AMM 33-53. OPS CHECK GOOD. (LP4702230)
